Has anyone suffered with bad neck pain while taking Letrozole. I have been on them 5 months and some days can hardly move my neck at all.
Any help or suggestions would be greatly appreciated. It’s so bad I have even considered stopping altogether.
Thank you. Love to all you fab ladies
I’m sorry you’ve been experiencing neck pain.
While some other Forum members may be able to contribute personal experiences, I found this page on our website about Letrozole. There is an additional page about side-effects which may be useful too.
We would recommend that if you continue experience pain you contact your health team as they may have recommendations.
If you’d like to speak to our nurses, you can reach us on freephone 0808 800 6000 (Mon-Fri 9am-4pm; Sat 9am-1pm).
Sending our best wishes
I came across a thread about Letrozole and learnt that there are different manufacturers (I never knew this). I was taking the Cipla brand and recently changed to TEVA after reading about the experiences of other ladies. Changing brands has made a difference to my aches and pains. Perhaps changing brands may help you too? Otherwise definitely let your oncologist know about your neck pain.
All the best
@Carol1960 where did you get to with this? Did you try another medication instead? I hope you are ok I too am on letrozole & am also considering changing medications as my neck and head are so bad :(.
I have spoken to my oncologist & he is doing MRIs also.
I put up with letrozole and another one in the same ‘family’ of drugs then oncologist said to change to Tamoxifen. Might be worth you asking. Not that Tamoxifen doesn’t have it’s side effects but not the pain in joints I got with Letrozole.